教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Wu Shuo-jye (瀏覽個人網頁)

標題:Bayesian analysis for lognormal distribution under progressive type-II censoring
學年108
學期1
出版(發表)日期2019/10/01
作品名稱Bayesian analysis for lognormal distribution under progressive type-II censoring
作品名稱(其他語言)
著者Sukhdev Singh; Yogesh Mani Tripathi; Shuo-Jye Wu
單位
出版者
著錄名稱、卷期、頁數Hacettepe Journal of Mathematics and Statistics 48(5), p.1488-1504
摘要In this paper, we consider the problems of Bayesian estimation and prediction for lognormal distribution under progressive Type-II censored data. We propose various non-informative and informative priors for the unknown lognormal parameters and compute the Bayes estimates under squared error loss function. Importance sampling technique and OpenBUGS are taken into consideration for the computational purpose. Further, we predict lifetimes of both censored and future samples under one- and two-sample prediction frameworks. We also compute the corresponding Bayes predictive bounds. A simulation study is conducted to compare the performance of proposed estimates and a real data set is analyzed to illustrate applications of this study. Finally, a conclusion is presented.
關鍵字equal-tail interval;highest posterior density interval;one-sample prediction;OpenBUGS;two-sample prediction;importance sampling
語言英文(美國)
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wu, S.-J.
審稿制度
國別土耳其
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!